# SDR DALA2016032102122

- Difficulty date: March 20, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 234
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FINGER DOUBLER BS 234 BETWEEN LONGERON 26 LT TO 25 LT AT FWD CARGO COMPARTMENT.  DUE EXCESSIVE CORROSION SECTION FINGER DOUBLER WAS REPAIRED IAW SRM 53-04, FIG 12E.
